RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 3, Pages 443–450 (Mi mz6437)  

This article is cited in 1 scientific paper (total in 1 paper)

Convergence of the finite-dimensional distributions of a Markov process controlled by a rapid ergodic process

A. V. Chistyakov


Full text: PDF file (478 kB)

English version:
Mathematical Notes, 1980, 28:3, 690–693

Bibliographic databases:

UDC: 519
Received: 25.04.1979

Citation: A. V. Chistyakov, “Convergence of the finite-dimensional distributions of a Markov process controlled by a rapid ergodic process”, Mat. Zametki, 28:3 (1980), 443–450; Math. Notes, 28:3 (1980), 690–693

Citation in format AMSBIB
\Bibitem{Chi80}
\by A.~V.~Chistyakov
\paper Convergence of the finite-dimensional distributions of a Markov process controlled by a rapid ergodic process
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 3
\pages 443--450
\mathnet{http://mi.mathnet.ru/mz6437}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=594211}
\zmath{https://zbmath.org/?q=an:0445.60059}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 3
\pages 690--693
\crossref{https://doi.org/10.1007/BF01158329}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LT38200012}


Linking options:
  • http://mi.mathnet.ru/eng/mz6437
  • http://mi.mathnet.ru/eng/mz/v28/i3/p443

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Chistyakov, “Limit theorems for Markov processes in a rapidly changing random environment”, Math. USSR-Sb., 49:1 (1984), 239–254  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:121
    Full text:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019